Finite index subgroups and verbal subgroups in profinite groups
Séminaire Bourbaki, volume 2009/2010, exposés 1012-1026, Astérisque, no. 339 (2011), Exposé no. 1026, 22 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@incollection{AST_2011__339__387_0,
     author = {Wilson, John S.},
     title = {Finite index subgroups and verbal subgroups in profinite groups},
     booktitle = {S\'eminaire Bourbaki, volume 2009/2010, expos\'es 1012-1026},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:1026},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {339},
     year = {2011},
     zbl = {1356.20014},
     mrnumber = {2906362},
     language = {en},
     url = {archive.numdam.org/item/AST_2011__339__387_0/}
}
Wilson, John S. Finite index subgroups and verbal subgroups in profinite groups, dans Séminaire Bourbaki, volume 2009/2010, exposés 1012-1026, Astérisque, no. 339 (2011), Exposé no. 1026, 22 p. http://archive.numdam.org/item/AST_2011__339__387_0/

[1] R. G. Burns & Y. Medvedev - "Analytic relatively free pro-p groups", J. Group Theory 7 (2004), p. 533-541. | Article | MR 2080450 | Zbl 1073.20021

[2] G. A. Fernandéz-Alcober & M. Morigi - "Outer commutator words are uniformly concise", J. London Math. Soc. (2010), doi: 10.1112/jlms/jdq047. | MR 2739057 | Zbl 1227.20032

[3] B. Hartley - "Subgroups of finite index in profinite groups", Math. Z. 168 (1979), p. 71-76. | Article | EuDML 172861 | MR 542184 | Zbl 0394.20020

[4] D. F. Holt - "Enumerating perfect groups", J. London Math. Soc. 39 (1989), p. 67-78. | Article | MR 989920 | Zbl 0681.20014

[5] S. V. Ivanov - "P. Hall's conjecture on the finiteness of verbal subgroups", Izv. Vyssh. Uchem. Zaved. 305 (1989), p. 60-70. | MR 1017779 | Zbl 0697.20016

[6] A. Jaikin-Zapirain - "On the verbal width of finitely Generated pro-p groups", Rev. Mat. Iberoam. 24 (2008), p. 617-630. | Article | EuDML 42388 | MR 2459206 | Zbl 1158.20012

[7] M. Jarden & A. Lubotzky - "Elementary equivalence of profinite groups", Bull. London Math. Soc. 40 (2008), p. 887-896. | Article | MR 2439654 | Zbl 1200.20023

[8] D. Lascar - "Autour de la propriété du petit indice", Proc. London Math. Soc. 62 (1991), p. 25-53. | Article | MR 1078212 | Zbl 0683.03017

[9] M. W. Liebeck, E. A. O'Brien, A. Shalev & P. H. Tiep - "The Ore conjecture", preprint. | MR 2654085 | Zbl 1205.20011

[10] M. W. Liebeck & A. Shalev - "Diameters of finite simple groups: sharp bounds and applications", Ann. of Math. 154 (2001), p. 383-406. | Article | MR 1865975 | Zbl 1003.20014

[11] C. Martinez & E. I. Zelmanov - "Products of powers in finite simple groups", Israel J. Math. 96 (1996), p. 469-479. | Article | MR 1433702 | Zbl 0890.20013

[12] N. Nikolov - "Strange images of profinite groups", preprint arXiv:0901.0244.

[13] N. Nikolov & D. Segal - "Finite index subgroups in profinite groups", C. R. Math. Acad. Sci. Paris 337 (2003), p. 303-308. | Article | MR 2016979 | Zbl 1033.20029

[14] N. Nikolov & D. Segal, "On finitely generated profinite groups. I. Strong completeness and uniform bounds", Ann. of Math. 165 (2007), p. 171-238. | Article | MR 2276769 | Zbl 1126.20018

[15] N. Nikolov & D. Segal, "On finitely generated profinite groups. II. Products in quasisimple groups", Ann. of Math. 165 (2007), p. 239-273. | Article | MR 2276770 | Zbl 1126.20018

[16] N. Nikolov & D. Segal, "Powers in finite groups", preprint arXiv:0909.4639. | Article | MR 2782182 | Zbl 1243.20036

[17] S. Oates & M. B. Powell - "Identical relations in finite groups", J. Algebra 1 (1964), p. 11-39. | Article | MR 161904 | Zbl 0121.27202

[18] F. Point - "Ultraproducts and Chevalley groups", Arch. Math. Logic 38 (1999), p. 355-372. | Article | MR 1711404 | Zbl 0921.03008

[19] V. A. Roman'Kov - "The width of verbal subgroups of solvable groups", Algebra and Logik 21 (1982), p. 41-49. | Article | Zbl 0513.20022

[20] J. Saxl & J. S. Wilson - "A note on powers in simple groups", Math. Proc. Cambridge Philos. Soc. 122 (1997), p. 91-94. | Article | MR 1443588 | Zbl 0890.20014

[21] D. Segal - "On verbal subgroups of adelic groups", J. Algebra 326 (2011), p. 227-237. | Article | MR 2746063 | Zbl 1223.20019

[22] M. G. Smith & J. S. Wilson - "On subgroups of finite index in compact Hausdorff groups", Arch. Math. (Basel) 80 (2003), p. 123-129. | Article | MR 1978067 | Zbl 1039.20011

[23] J. S. Wilson - "Two-generator conditions for residually finite groups", Bull. London Math. Soc. 23 (1991), p. 239-248. | Article | MR 1123332 | Zbl 0746.20018

[24] J. S. Wilson, "On simple pseudofinite groups", J. London Math. Soc. 51 (1995), p. 471-490. | Article | MR 1332885 | Zbl 0847.20001

[25] J. S. Wilson, Profinite groups, London Mathematical Society Monographs, vol. 19, The Clarendon Press, Oxford Univ. Press, 1998. | MR 1691054 | Zbl 0909.20001

[26] J. S. Wilson, "Finite axiomatization of finite soluble groups", J. London Math. Soc. 74 (2006), p. 566-582. | Article | MR 2286433 | Zbl 1118.20019

[27] J. S. Wilson, "First-order characterization of the radical of a finite group", J. Symbolic Logic 74 (2009), p. 1429-1435. | Article | MR 2583827 | Zbl 1184.03030

[28] E. I. Zel'Manov - "Solution of the restricted Burnside problem for groups of odd exponent", Math. USSR Izvestiya 36 (1991), p. 41-60. | Article | Zbl 0709.20020

[29] E. I. Zel'Manov, "Solutions of the restricted Burnside problem for 2-groups", Mat. Sb. 182 (1991), p. 568-592. | Zbl 0752.20017

[29] E. I. Zel'Manov, "Solutions of the restricted Burnside problem for 2-groups", translation in Math. USSR-Sb 72 (1992), p. 543-565. | Article | Zbl 0782.20038